Please use this identifier to cite or link to this item:
Title: Probabilistic models for estimation extreme values of watershed flow rates
Other Titles: Modelos de probabilidade na determinação de vazões de extremos
Keywords: Probability models
Specific flow rate indexes
Modelos de probabilidade
Índices de vazão específica
Issue Date: Mar-2015
Publisher: Instituto Federal de Educação, Ciência e Tecnologia do Sul de Minas Gerais - IFSULDEMINAS
Citation: PINTO, L. C.; LIMA, P. T.; SILVA JUNIOR, J. J. da. Probabilistic models for estimation extreme values of watershed flow rates. Revista Agrogeoambiental, Pouso Alegre, v. 7, n. 1, p. 105-112, Mar. 2015. DOI:
Abstract: The applicability of probability models to time series representing minimum and maximum daily flow rates were tested for Itabapoana River in Brazil. The series represents data from 1968 to 2007, 40 year period. The distribution adequacy was verified using Kolmogorov-Smirnov and chi-square tests. For maximum flow rates, the statistical distribution best fitted were 2 and 3 parameters log-normal. For minimum flow rates, the best fitting were obtained through Weibull and Gama functions. Using these fittings, the maximum and minimum flow rates could be estimated with high confidence for Itabapoana river.
Appears in Collections:DCS - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_Probabilistic models for estimation extreme values of watershed flow rates.pdf3,52 MBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons